# SDR C2XA11SH125

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145LR
- Aircraft serial: 145009
- Aircraft time: 28,198 hours, 26,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 14525302007
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE BOTTOM FRAME OF THE MAIN CABIN DOOR WAS FOUND TO BE CORRODED AROUND THE DOOR LINING MOUNT NUT PLATES.  MAINTNENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5210-01154.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
